# SDR COMA0060957

- Difficulty date: November 24, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 15,140 hours, 14,676 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Dirty
- Location: Lt & Rt
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FOUL ODOR WHEN BLEED AIR TRANSFERRED TO ENGINES.  REPLACED THE ACM COALESCER SOCKS.
